# SDR IPXA2022120788787

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,200 hours, 24,557 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING ROLLOUT, RECEIVED L FWD ENTRY DOOR EICAS MSGCLEANED SENSOR AND PERFORMED SYS TEST ON THE DOOR WARNING SYSTEM IN REF AMM 52-11-00-735. TEST GOOD.
